I was taking 400mg 4x a day for years until it ate my stomach out. I now take Naproxen 500mg 2x a day. 2 a day just do not last, can Ibuprofen be take inbetween the 2 Naproxen.
Hello mriootome, & welcome to the site. Both of these meds are considered NSAIDS which are notorious for causing stomach problems such as you have had. My own mother died from a bleed becasue of too much motrin taken daily for back pain. What are you taking these for? You need to consult with a doctor that specializes in pain if this is why you take them. there are other ways of handling pain than takng NSAIDS. I too cannot take any of these types of drugs drug to getting bleeds & pain in my stomach. More info would surely help us give you a better answer...
Are you trying for more ulcers? First, why are you taking naprosyn at all? It gave you ulcers once. Ibuprofen has that effect also, and mixing them is just plain asking for trouble. NSAIDS not only harm your stomach because of mechanical irritation to it, but also in the way they work. Have you discussed the fact that you still have pain with your doc?
Naproxen is an NSAID that is longer acting than ibuprofen. My husband was told to take one or the other, not both. That is because side effects like bleeding stomach or intestines are common by taking too much NSAID. Don't add aspirin to the mix either. By the way these meds work better with muscle pain. Tylenol works better with fever.
See the doctor and let him know you are not getting the relief you need. He can proceed from there.
As someone with a lot of muscle pain right now from a car accident. I have ulcers daily and it's from stress. I cannot take an NSAID for risk of bleeding ulcers. I used to take Advil like candy before for headaches and every little pain. I am sensitive to pain cannot take it for anything.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Sep 2011 • 6 answers
Posted 14 Oct 2013 • 2 answers
Posted 12 Aug 2015 • 2 answers
Posted 2 Nov 2015 • 1 answer
Posted 9 Mar 2016 • 1 answer